I am very pleased with my new gadget. Battery operated, it’s to help get my medication at the right time. Also the right amount.
The cardboard Pack that I will get was getting ready-made from the chemist was not working with my vision. After I had fought my way in there was usually one tablet on the floor somewhere. Never to be seen again.
This automatically moves around, buzzes, flashes, and opens at the right time and there’s the right tablets.
All I have to do is to tip them into hand or a cup. It will then stop beeping.
It is really handy.
Better still my chemist has a spare insert which she fills up for next week, and it is delivered to my home. Every Wednesday the Chemist Assistant unlocks the box and takes out the empty one and sets up the new one, so it is all very safe.
Another move in the right direction. This getting old is a pain in the bum. fortunately an actual pain in the b** is not a problem!
Morning All. Added this ‘healthy eats’ sketch to my entry in the Lite n Easy diet foods competition to win 10 weeks of properly prepared healthy food. Having put on 5cm all over ten days uring this latest meds debacle, from which I am still recovering slowly – lucky to be alive – ten weeks of real tasty food instead of jelly beans would see me right. Can you guess the foods sketched? No prizes for that though! Hope it carries some weight with the judges, ha ha.
Darn, it hasn’t worked! My new iPhone has a gizmo to do a little drawings into emails but it doesn’t seem to save them they just go into the body of the email. I really liked my first one but I lost it before I could make a screenshot. I’ll try and find it or something. But later but just letting you know I am feeling so much better now they have fixed up my medication and it’s getting back into my system after being missing for over eight increasingly horrible days.
🌄 Light at the end of the tunnel
hree weks later:. It’s just been awful. I haven’t felt like I was myself at all. As soon as I told the doctor at the hospital I felt I was l “looking out of a head wrapped in wrinkled celophane” she knew immediately what I meant.
“Do not stop taking suddenly” it clearly states on the Sifrol packet (see previous blogs) but I didnt have a packet, nor were the tablets in my blister pack from the chemist because the new repeat prescription had accidentally ben omitted when the neuro printed the others out, and the chemist assumed he bad cut them, as you would. I did query why they wern’t there, and the chemists both thought it was intentional.
So my brain has been increasingly frantically looking for the missing component that stops my muscle spasms. My muscles have been cringing the letting go, and I had no control. a family of mice were runing around under my skin, my insides felt they were wobbling like trifle jelly, and there was no rest. I should have shoogled off heaps of weight, but instead am 5cms and 4 kilos in a fortnight overweight.
Feeling your buttocks slowly clenching and moving under you while sitting is like something from Alien. Today I am writing it from the outside. By the time my carer took me to the hospital last Thursday (read At the Hospital) I had been hacking people up in the most gruesome nightmare, despite never watching horror movies, and was really scared I might do something psychotic.
I also badly wanted to die, just to get out of this nightmare.
Food tasted awful. Nothing smelled right. Suddenly I hated my revamped bedroom. That one is still with me.
Add the extreme bushfire-causing 41C heat, increasing humidity and no transport to get out. They tell you to talk to someone, but honestly no one wants to know, because they have their own problems, especially at my age. I was about to call Lifeline.
My neurologist was to busy to talk to me. We had both blamed the increased dose of Xadago for my problem, so he left the msg with his seccetary to tell me to go back to the low dose if I wanted.
In fact jt was ssvere Sifrol withdrawal* My GP was away, and the other was booked for days (he nas since fefered me to a new neurologist)
Many thanks to my great friend Angela Bennett who was due to visit for the weekend but dropped everything to drive 87kms to bring me home from hospital with my new medication.
That was when the torrential rain moved in for days. My place is tiny.
Big round of thunderous applause please for Miss Angela Bennett, a true friend for over 20 years, who quietly got on with what she was doing but keeping an eye on me while camping out at my place. A true Saint. You deserve the best, Ang.🏝🎠🎪🌈
and that was putting it very mildly! Facebook has good support groups who share and discuss. I highly recommend.
Will edit later: Thurs 7th Feb. After ringing my neuro and my chemist – again – felt so ill and ‘behind celloohane that I asked my carer to leave me up at the local hospital because I felt too il to stay at home, and had honestly lost the will to live.
Thank God for a very pereceptive doctor in triage who believed me that I thought I either had serotonin syndrome or severe Sifrol withdraal. Fortunately emergency was quiet and Doctor had time to go and look it all up. Then she rang my neuro, who looked on his ‘yiu beaut” computer and “Ops! the Sifrol script had “”fallen off the .computer screen”), so had not been printed out with the new scripts. I had questioned the chemist but they said neuro had not sent script so no more Sifrol was made up. Later in the week I had rung to say meds were making me vey ill. Was it new medd? Msg from neuro, go bacj to original dose. Not too bad that day but from 2am this morning, muscles spasms (especialy in buttocks while sitin (sorry stil too shaky to type) and not wanting to live any more. My doc is fully ooked till next week btw. Rang chemist who asked me to get neuro to authorise lower dose of Xadago. Secretary said she would check. Once I remebeed Sifrol,looked up withddawal it al ade sense.
So thanks to the wonderful lady doctor who pieced it all together, organised a wek of half dose sofril, and have taken first dose at hospital where I remain while my carer runs my tablet cariusel round to the waiting chemist.
Will probably go home with the Norovirus. Got a sore throat now, but its from my throat kep clenching.
My heart gkes out to all addicts. This withdrawal was so scary and bad. No wonder they have to give in.
There used to be Drug and Alcohol places to go to but not now. I wasnt able to stay in for observation. They just dont have the beds..
Renny shares her experience of withdrawal and the legacy effects of coming off the dopamine agonist Mirapex, with symptoms including depression & suicidality.
— Read on rxisk.org/sos-dopamine-agonist-withdrawal-syndrome/
Of course we are not, but we are both ageing rockers and we both have been diagnosed with Parkinson’s disease. Well anything he wants to know tell him where to find me. I am becoming quite good at living around the blessed thing.
I just came back from the neurologist yesterday (29/1/2020 with aincrease in my medication because some of my symptoms were starting to creep back which to be honest is very scary.
Wonder what I would be like now without the Madopar and
The neuro Dr KRYS hasdocs and the sifrol stopped Sofril, which anyway always competed with the remainder of the antidepressant Paroxetine (.10) I was described for muscle spasms that are so addictive and mind altering that we are now advised not to try and get off it altogether.
I can vouch for that. After Mum died six years ago I weaned off Paroxetine over six months while under medical supervision and it was awful. Electric brain shocks loss of balance were only two withdrawal effects. Looking back the muscle spasms I took ít for May have been the actual beginning of Parkies. A though an anti depressant it was hailed as a great thing for it might have been fibromyalgia which I have lived with over twenty years.
I was readjusting my life at the same time spent far too much the inheritance trying to make myself feel better and even spent thousands on a trip back to Australia to see family and friends that saw me down most of the time in a rented harbour apartment too I’ll to see anyone while the muscle pain just got too much.
Back in UK I messed up a promising relationship by reacting in all the wrong ways without telling the poor man why and after two years not setting since my return and missing my sons and grandchildren so much I practically have everything I had bought away and came back to Australia. It is only thanks to the support of my eldest son and his wife that U got settled so quickly because I had note reached pension age and to supply for that. What hard work that was but my UK pension had been cut after six weeks.
Experts say í can take over two years for after effects of Paroxetine to stop affecting the brain and I don’t doubt it.
After six months back the muscle pain was intense, ít was very stiff to walk, my face didn’t smile properly and U we falling asleep in waiting rooms. My new doc mentioned Parkinson’s but didn’t suggest anything .
Suddenly the opportunity to move here came up, my new doc referred me to my current neurologist. Diagnosed Parkinsons Plus
Several meds later many symptoms afe under control. currently struggling with removal of Sifrol and incresing dosd of Xadago – a fairly new med.